Multipliers for the Hecke Algebra of a Real Semi Simple Lie Group

Patrick Delorme

Publications du Département de mathématiques (Lyon) (1982)

  • Volume: 4/B, Issue: 4B, page 1-3
  • ISSN: 0076-1656

How to cite


Delorme, Patrick. "Multipliers for the Hecke Algebra of a Real Semi Simple Lie Group." Publications du Département de mathématiques (Lyon) 4/B.4B (1982): 1-3. <>.

author = {Delorme, Patrick},
journal = {Publications du Département de mathématiques (Lyon)},
keywords = {semi-simple Lie group; Hecke algebra},
language = {eng},
number = {4B},
pages = {1-3},
publisher = {Université Claude Bernard - Lyon 1},
title = {Multipliers for the Hecke Algebra of a Real Semi Simple Lie Group},
url = {},
volume = {4/B},
year = {1982},

AU - Delorme, Patrick
TI - Multipliers for the Hecke Algebra of a Real Semi Simple Lie Group
JO - Publications du Département de mathématiques (Lyon)
PY - 1982
PB - Université Claude Bernard - Lyon 1
VL - 4/B
IS - 4B
SP - 1
EP - 3
LA - eng
KW - semi-simple Lie group; Hecke algebra
UR -
ER -


  1. [1] J. Arthur, A Paley-Wiener theorem for real reductive groups (preprint). Zbl0514.22006MR697608
  2. [2] M. Flensted-Jensen, Discrete series for semi-simple symmetric spaces, Ann. of Math., 111 (1980), 253-311. Zbl0462.22006MR569073
  3. [3] S. Helgason, Dirrerential geometry and symmetric spaces, Academic Press, New York - London, (1962). Zbl0111.18101MR145455
  4. [4] S. Helgason, An analogue of the Paley-Wiener theorem for the Fourier transform on certain symmetric spaces, Math. Ann.165 (1966), 297-308. Zbl0178.17101MR223497
  5. [5] S. Helgason, A duality for symmetric spaces with applications to group representations II, Differential equations and eigenspace representations, Adv. Math.22 (1976), 187-219. Zbl0351.53037MR430162
  6. [6] L. Schwartz, Théorie des distributions, Hermann, Paris, (1962). Zbl0962.46025
  7. [7] P. Torasso, Le théorème de Paley-Wiener pour l'espace des fonctions indéfiniment différentiables et à support compact sur un espace symétrique de type non compact, J. of Funct. Anal.26 (1977), 201-213. Zbl0406.43007MR463811
  8. [8] N. Wallach, Represnetations of semi-simple Lie groups and Lie algebras, in Queen's papers in pure and applied math.48, 155-248, Queen's University, Kingston, Ontario (1978). Zbl0392.22006MR500458

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.